# SDR 96ZZZX4903

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94314
- Make and model: Boeing 727231
- Aircraft serial: 20047
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 632 - DURING CRUISE, A FAINT SMOKE ODOR WAS NOTICED IN CABIN.  CLOSED NR 2 BLEED VALVE.  FOUND LEFT AIR CYCLE MACHINE MALFUNCTIONING.  REPLACED LEFT AIR CYCLE MACHINE, MFG P/N 204075-1.  AIR CONDITIONING SYSTEM OPERATION THEN CHECKED NORMAL.  CHECK C-3 - 9-12-95 - MCI.
